# SDR FDEA200911043842

- Difficulty date: November 4, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 15,366 hours, 8,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: A9242053522200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E AND E COMPARTMENT OTBD BATTERY RACK SUPPORT HAT CHANNEL IS CRACKED FROM FRAME 15- FRAME 17;  RBL 56. REMOVED BATTERY RACK OTBD HAT CHANNEL IAW SRM 51-72-10; PARA 5A.  LOCATED AND DRILLED NEW BATTERY RACK OTBD HAT CHANNEL PN 9242053522200, PO NR 660271.3 IAW SRM 51-72-10; PARA 6A.  INSTALLED BATTERY RACK OTBD HAT CHANNEL IAW SRM 51-72-10; PARA 6A.
